The Diabetes Forum Support Community For Diabetics Online banner
Status
Not open for further replies.
1 - 1 of 1 Posts

·
Registered
Joined
·
24 Posts
Hello. I've been officially diagnosed as a type 2 diabetic since Dec 08. I've been on a regiment of 1000mg of Glucophage twice daily and 15mg of Glipizide (10 in the morning and 5 at night). My blood sugar levels for the past month have been fine but suddenly I've been getting low blood sugar levels when I take my medication as prescribed. That's never been an issue before. For the first time I actually vomited when by blood sugar level was only 68! It's gone much lower in the past before feeling these symptoms.

Today for lunch, as a test, I took in a massive amount of carbs and didn't take my medication. As suspected, my blood sugar spiked at 186 an hour after eating, but quickly went down. After an hour, it was 171, after 2 hours, it was 111, after 3 hours it was already back down to 83. And this is without any oral medication. My lunch consisted of wendy's: Medium fries, 3 jr bacon cheeseburgers, no soda. I know it's a lot, but I was doing it to see what my blood sugar would do.

I've noticed a different smell to my stool, and I've been getting noticeably more depressed and irritable. I've also been getting nauseous, and my appetite is smaller than usual.

I weight 300 lbs, but I'm only 30 years old, no history of pancreatic cancer in the family, but I'm still scared. I have an appointment with my doctor soon, but the wait is killing me.

Does this sound like pancreatic cancer? I haven't had jaundiced skin or eyes, no stomach PAIN (just nausea).

YIKES!

-Sam
Hi Sam

It sounds like you need to go and see you doctor and readjust the amount of meds you are taking. If you are having too many hypos, then you need to adjust your medication. Hypos (lows) are scary and take along time to get used to but don't be scared. They are a part of being a diabetic. Make sure you carry some lollies with you at all times and wear a Medic Alert bracelet saying that you are a diabetic.

be kool and see that dr!!

Lisa
 
1 - 1 of 1 Posts
Status
Not open for further replies.
Top